# SDR CALA2022022200481

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N16009
- Make and model: Boeing 787-10
- Aircraft serial: 40938
- Aircraft time: 11,142 hours, 1,638 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Compressor
- Part number: EA102462900014
- Condition: Unserviceable
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: A, O

## Discrepancy

PACK L FAIL INFLIGHT RESET FILED AGAIN REPEAT WRITEUP TEST FAILED. RE-ENABLED L1 CAC, RAN L1 CAC   MOTOR CONTROLLER TEST. TEST FAILED FOR MOTOR SPEED IS LOW. INSPECTED L1 CAC AND FOUND SEIZED COMPRESSOR WITH WHEEL SHAFT SHEARED. SEE LP 8032502 FOR L1 CAC REPLACEMENT. REF AMM DMC-B787-A-21-51-19-00A-520A-A LOCKING PAGE - MX TO CONTACT TOMC PRIOR TO UPDATE/SIGNOFF UNLOCK TO UPDATE CAPT ADVISED L2 CAC AND LEFT PACK CAME BACK ON LINE JUST AFTER PERFORMED LEFT PACK AIR ON TEST. TEST FAILED FOR L1 CAC MOTOR TOUCH DOWN EWR. SPEED IS LOW. INSPECTED LEFT PACK AND FOUND L1 CAC OUTLET CROSSOVER DUCT CLAMP OFF AND DUCT SEPARATED. SEE ATTACHED PICTURES. RE-CONNECTED DUCT, RE-RAN TEST WITH THE SAME RESULTS. ADD EMP:U181029 RR L1 CABIN AIR COMPRESSOR IAW 787 AMM 21-51-19, OPS CHECK SATISFACTORY , LEAK CHECK OKAY, NO FURTHER DEFECTS NOTED AT THIS TIME ADD EMP:U378927,U348688,U349379 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1193207  SN OFF 5882 ALSO VERIFIED L2 CAC RAN NORMAL WITH NO EXISTING FAULT & SEE PREVIOUS UPDATE WITH CMCF LEFT PACK AIR ON TEST WITH NO ISSUE WITH L2 COMPRESSOR, CAB  OFF 10-2151-9-0004 5882 ON 10-2151-9-0004 2271
